# SDR P5CA0401040

- Difficulty date: February 17, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 61,854 hours, 13,839 cycles
- Engine: Pwa JT9D70A
- Engine time: 43,192 hours, 9,746 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Clamp
- Part number: 13J55200
- Condition: Failed
- Location: Nr 2 Eng
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, J, A

## Discrepancy

WHILE IN CLIMB FL 29-30 NR 2 ENG FIRE WARNING ON HANDLE AND BOTH FIRE LOOPS CAME ON.  ENG SHUT DOWN AND A/C DIVERTED TO NRT.  REMOVED AND REPLACED NOSE COWL ANTI-ICE CLAMP.   LEAK CK OK IAW MM 30-21-00.
